Fractional Sobolev inequalities : symmetrization, isoperimetry and interpolation
Astérisque, no. 366 (2014) , 137 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2014__366__R1_0,
     author = {Mart{\'\i}n, Joaquim and Milman, Mario},
     title = {Fractional Sobolev inequalities : symmetrization, isoperimetry and interpolation},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {366},
     year = {2014},
     zbl = {1321.46001},
     mrnumber = {3308452},
     language = {en},
     url = {http://www.numdam.org/item/AST_2014__366__R1_0/}
}
Martín, Joaquim; Milman, Mario. Fractional Sobolev inequalities : symmetrization, isoperimetry and interpolation. Astérisque, no. 366 (2014), 137 p. http://numdam.org/item/AST_2014__366__R1_0/

[1] D. Aalto - "Weak L and BMO in metric spaces", Boll. Unione Mat. Ital. (9) 5 (2012), no. 2, p. 369-385. | MR 2977254 | Zbl 1256.46013

[2] D. Aalto, L. Berkovits, O. E. Maasalo & H. Yue - "John-Nirenberg lemmas for a doubling measure", arXiv: 0910.1228. | Zbl 1230.43006

[3] F. J. Almgren, Jr. & E. H. Lieb - "Symmetric decreasing rearrangement is sometimes continuous", J. Amer. Math. Soc. 2 (1989), no. 4, p. 683-773. | Article | MR 1002633 | Zbl 0688.46014

[4] L. Ambrosio - "Some fine properties of sets of finite perimeter in Ahlfors regular metric measure spaces", Adv. Math. 159 (2001), no. 1, p. 51-67. | MR 1823840 | Zbl 1002.28004

[5] D. Bakry, T. Coulhon, M. Ledoux & L. Saloff-Coste - "Sobolev inequalities in disguise", Indiana Univ. Math. J. 44 (1995), no. 4, p. 1033-1074. | Article | Zbl 0857.26006

[6] D. Bakry & P. A. Meyer - "Sur les inégalités de Sobolev logarithmiques. II", in Seminar on Probability, XVI, Lecture Notes in Math., vol. 920, Springer, Berlin-New York, 1982, p. 138-145, 146-150. | EuDML 113365 | Numdam | Zbl 0489.60055

[7] F. Barthe, P. Cattiaux & C. Roberto - "Interpolated inequalities between exponential and Gaussian, Orlicz hypercontractivity and isoperimetry", Rev. Mat. Iberoam. 22 (2006), no. 3, p. 993-1067. | Article | EuDML 42001 | Zbl 1118.26014

[8] F. Barthe, P. Cattiaux & C. Roberto, "Isoperimetry between exponential and Gaussian", Electron. J. Probab. 12 (2007), p. no. 44, 1212-1237 (electronic). | Article | EuDML 128514 | Zbl 1132.26005

[9] J. Bastero, M. Milman & F. J. Ruiz Blasco - "A note on L(,q) spaces and Sobolev embeddings", Indiana Univ. Math. J. 52 (2003), no. 5, p. 1215-1230. | Article | Zbl 1098.46023

[10] V. Bayle - "Propriétés de concavité du profil isopérimétrique et applications", Ph.D. Thesis, 2003.

[11] C. Bennett, R. A. Devore & R. Sharpley - "Weak L and BMO", Ann. of Math. (2) 113 (1981), no. 3, p. 601-611. | Zbl 0465.42015

[12] C. Bennett & K. Rudnick - "On Lorentz-Zygmund spaces", Dissertationes Math. (Rozprawy Mat.) 175 (1980), p. 67. | Zbl 0456.46028

[13] C. Bennett & R. Sharpley - Interpolation of operators, Pure Appl. Math., vol. 129, Academic Press, Inc., Boston, MA, 1988. | Zbl 0647.46057

[14] J. Bergh & J. Löfström - Interpolation spaces. An introduction, Grundlehren Math. Wiss., vol. 223, Springer-Verlag, Berlin-New York, 1976. | Zbl 0344.46071

[15] G. Besson - "From isoperimetric inequalities to heat kernels via symmetrisation", in Surveys in differential geometry. Vol. IX (A. Grigor'yan & S. Yau, eds.), Surv. Differ. Geom., IX, Int. Press, Somerville, MA, 2004, p. 27-51. | Article | Zbl 1068.53025

[16] S. G. Bobkov - "Extremal properties of half-spaces for log-concave distributions", Ann. Probab. 24 (1996), no. 1, p. 35-48. | Article | Zbl 0859.60048

[17] S. G. Bobkov & F. Götze - "Exponential integrability and transportation cost related to logarithmic Sobolev inequalities", J. Fund. Anal. 163 (1999), no. 1, p. 1-28. | Article | Zbl 0924.46027

[18] S. G. Bobkov & C. Houdré - "Some connections between isoperimetric and Sobolev-type inequalities", Mem. Amer. Math. Soc. 129 (1997), no. 616, p. viii+111. | Zbl 0886.49033

[19] C. Borell - "Intrinsic bounds for some real-valued stationary random functions", in Probability in Banach spaces, V (Medford, Mass., 1984), Lecture Notes in Math., vol. 1153, Springer, Berlin, 1985, p. 72-95. | Article | Zbl 0607.60067

[20] P. S. Bourdon, J. H. Shapiro & W. T. Sledd - "Fourier series, mean Lipschitz spaces, and bounded mean oscillation", in Analysis at Urbana, Vol. I (Urbana, IL, 1986-1987), London Math. Soc. Lecture Note Ser., vol. 137, Cambridge Univ. Press, Cambridge, 1989, p. 81-110. | Zbl 0672.42003

[21] D. W. Boyd - "Indices of function spaces and their relationship to interpolation", Canad. J. Math. 21 (1969), p. 1245-1254. | Article | Zbl 0184.34802

[22] P. L. Butzer & H. Behrens - Semigroups of operators and approximation, Grundlehren Math. Wiss., vol. 145, Springer-Verlag New York Inc., New York, 1967. | Zbl 0164.43702

[23] C. P. Calderón - "Lacunary differentiability of functions in 𝐑 n ", J. Approx. Theory 40 (1984), no. 2, p. 148-154. | Article | Zbl 0535.46022

[24] J. Cheeger - "Differentiability of Lipschitz functions on metric measure spaces", Geom. Funct. Anal. 9 (1999), no. 3. p. 428-517. | Article | Zbl 0942.58018

[25] A. Cianchi - "Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems", Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 23 (1996), no. 3, p. 575-608. | EuDML 84241 | Numdam | Zbl 0877.46023

[26] R. R. Coifman & G. Weiss - Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin-New York, 1971. | Zbl 0224.43006

[27] T. Coulhon - "Espaces de Lipschitz et inégalités de Poincaré", J. Funct. Anal. 136 (1996), no. 1, p. 81-113. | Article | Zbl 0859.58009

[28] T. Coulhon, "Heat kernel and isoperimetry on non-compact Riemannian manifolds", in Heat kernels and analysis on manifolds, graphs, and metric spaces (Paris, 2002), Contemp. Math., vol. 338, Amer. Math. Soc., Providence, RI, 2003, p. 65-99. | Article | Zbl 1045.58016

[29] M. Cwikel, B. Jawerth & M. Milman - "A note on extrapolation of inequalities".

[30] M. Cwikel, Y. Sagher & P. Shvartsman - "A geometrical/combinatorical question with implications for the John-Nirenberg inequality for BMO functions", in Marcinkiewicz centenary volume, Banach Center Publ., vol. 95, Polish Acad. Sci. Inst. Math., Warsaw, 2011, p. 45-53. | Zbl 1242.46036

[31] P. De Land - "Moduli of continuity for exponential Lipschitz classes", Trans. Amer. Math. Soc. 229 (1977), p. 175-189. | Article | Zbl 0349.26004

[32] Z. Ditzian & K. G. Ivanov - "Strong converse inequalities", J. Anal. Math. 61 (1993), p. 61-111. | Article | Zbl 0798.41009

[33] Z. Ditzian & D. S. Lubinsky - "Jackson and smoothness theorems for Freud weights in L p (0p)", Constr. Approx. 13 (1997), no. 1, p. 99-152. | Zbl 0867.41010

[34] Z. Ditzian & V. Totik - Moduli of smoothness, Springer Ser. Comput. Math., vol. 9, Springer-Verlag, New York, 1987. | Zbl 0666.41001

[35] G. F. D. Duff - "Differences, derivatives, and decreasing rearrangements", Canad. J. Math. 19 (1967), p. 1153-1178. | Article | Zbl 0169.38601

[36] A. Ehrhard - "Inégalités isopérimétriques et intégrales de Dirichlet gaussiennes", Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 2, p. 317-332. | Article | EuDML 82143 | Numdam | Zbl 0546.49020

[37] H. Federer & W. H. Fleming - "Normal and integral currents", Ann. of Math. (2) 72 (1960), p. 458-520. | Article | Zbl 0187.31301

[38] C. Fefferman & E. M. Stein - "H p spaces of several variables", Acta Math. 129 (1972), no. 3-4, p. 137-193. | Article | Zbl 0257.46078

[39] G. F. Feissner - "Hypercontractive semigroups and Sobolev's inequality", Trans. Amer. Math. Soc. 210 (1975), p. 51-62. | Zbl 0308.46034

[40] A. M. Garsia & E. Rodemich - "Monotonicity of certain functionals under rearrangement", Ann. Inst. Fourier (Grenoble) 24 (1974), no. 2, p. vi, 67-116. | Article | EuDML 74178 | Numdam | Zbl 0274.26006

[41] A. M. Garsia, E. Rodemich & H. Rumsey, Jr. - "A real variable lemma and the continuity of paths of some Gaussian processes", Indiana Univ. Math. J. 20 (1970/1971), p. 565-578. | Article | Zbl 0252.60020

[42] A. M. Garsia - "On the smoothness of functions satisfying certain integral inequalities", in Functional Analysis (Proc. Sympos., Monterey, Calif., 1969), Academic Press, New York, 1969, p. 127-162. | Zbl 0286.26004

[43] A. M. Garsia, "Combinatorial inequalities and smoothness of functions", Bull. Amer. Math. Soc. 82 (1976), no. 2, p. 157-170. | Article | Zbl 0351.26005

[44] A. M. Garsia, "A remarkable inequality and the uniform convergence of Fourier series", Indiana Univ. Math. J. 25 (1976), no. 1, p. 85-102. | Article | Zbl 0324.42005

[45] A. E. Gatto & W. O. Urbina - "On Gaussian Lipschitz spaces and the bound-edness of fractional integrals", arxiv.org/abs/0911.3962 [math.CA], 2010.

[46] S. Geiss & A. Toivola - "On fractional smoothness and L p -approximation on the Wiener space", preprint, Innsbruck, 2012.

[47] A. Gogatishvili, P. Koskela & N. Shanmugalingam - "Interpolation properties of Besov spaces defined on metric spaces", Math. Nachr. 283 (2010), no. 2, p. 215-231. | Article | Zbl 1195.46033

[48] P. Hajłasz & P. Koskela - "Sobolev met Poincaré", Mem. Amer. Math. Soc. 145 (2000), no. 688, p. x+101. | Zbl 0954.46022

[49] D. D. Haroske - Envelopes and sharp embeddings of function spaces, Chapman & Hall, 2007. | Zbl 1111.46002

[50] T. Holmstedt - "Equivalence of two methods of interpolation", Math. Scand. 18 (1966), p. 45-52. | Article | EuDML 165940 | Zbl 0158.13702

[51] B. Jawerth & M. Milman - "Interpolation of weak type spaces", Math. Z. 201 (1989), no. 4, p. 509-519. | Article | EuDML 174069 | Zbl 0648.46063

[52] B. Jawerth & A. Torchinsky - "Local sharp maximal functions", J. Approx. Theory 43 (1985), no. 3, p. 231-270. | Article | Zbl 0565.42009

[53] F. John - "Quasi-isometric mappings", in Seminari 1962/63 Anal. Alg. Geom. e Topol, vol. 2, Ist. Naz. Alta Mat., Ediz. Cremonese, Rome, 1965, p. 462-473. | Zbl 0174.17402

[54] H. Johnen & K. Scherer - "On the equivalence of the K-functional and moduli of continuity and some applications", in Constructive theory of functions of several variables (Proc. Conf, Math. Res. Inst., Oberwolfach, 1976), Lecture Notes in Math., vol. 571, Springer, Berlin, 1977, p. 119-140. | Article | Zbl 0348.26005

[55] V. I. Kolyada - "Estimates for rearrangements and embedding theorems", Mat. Sb. (N.S.) 136 (1988), no. 1, p. 3-23, in Russian; English transl.: Math. USSR-Sb. 55 (1989), p. 1-21. | Zbl 0693.46030

[56] M. Krbec & H.-J. Schmeisser - "On dimension-free Sobolev imbeddings I", J. Math. Anal. Appl. 387 (2012), no. 1, p. 114-125. | Article | Zbl 1238.46027

[57] M. Krbec & H.-J. Schmeisser, "On dimension-free Sobolev imbeddings II", Rev. Mat. Complut. 25 (2012), no. 1, p. 247-265. | Article | Zbl 1280.46023

[58] S. G. Kreĭn, Y. Ī. Petunīn & E. M. Semënov - Interpolation of linear operators, Transl. Math. Monogr., vol. 54, Amer. Math. Soc., Providence, R.I., 1982. | Zbl 0493.46058

[59] M. Ledoux - "Isopérimétrie et inégalités de Sobolev logarithmiques gaussiennes", C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 2, p. 79-82. | Zbl 0646.60006

[60] G. Leoni - A first course in Sobolev spaces, Grad. Stud. Math., vol. 105, Amer. Math. Soc., Providence, RI, 2009. | Zbl 1180.46001

[61] A. K. Lerner - "On pointwise estimates for maximal and singular integral operators", Studia Math. 138 (2000), no. 3, p. 285-291. | Article | EuDML 216706 | Zbl 0947.42011

[62] G. G. Lorentz - "On the theory of spaces Λ", Pacific J. Math. 1 (1951), p. 411-429. | Article | Zbl 0043.11302

[63] J. Martín - "Symmetrization inequalities in the fractional case and Besov embeddings", J. Math. Anal. Appl. 344 (2008), no. 1, p. 99-123. | Article | Zbl 1153.46021

[64] J. Martín & M. Milman - "Modes of convergence: interpolation methods. I", J. Approx. Theory 111 (2001), no. 1, p. 91-127. | Article | Zbl 0993.41001

[65] J. Martín & M. Milman, "Symmetrization inequalities and Sobolev embeddings", Proc. Amer. Math. Soc. 134 (2006), no. 8, p. 2335-2347. | Article | Zbl 1098.46026

[66] J. Martín & M. Milman, "A note on Sobolev inequalities and limits of Lorentz spaces", in Interpolation theory and applications, Contemp. Math., vol. 445, Amer. Math. Soc., Providence, RI, 2007, p. 237-245. | Article | Zbl 1141.46316

[67] J. Martín & M. Milman, "Sharp Gagliardo-Nirenberg inequalities via symmetrization", Math. Res. Lett. 14 (2007), no. 1, p. 49-62. | Article | Zbl 1126.46018

[68] J. Martín & M. Milman, "Self improving Sobolev-Poincaré inequalities, truncation and symmetrization", Potential Anal. 29 (2008), no. 4, p. 391-408. | Article | Zbl 1166.46014

[69] J. Martín & M. Milman, "Isoperimetry and symmetrization for logarithmic Sobolev inequalities", J. Funct. Anal. 256 (2009), no. 1, p. 149-178. | Article | Zbl 1173.26010

[70] J. Martín & M. Milman, "Pointwise symmetrization inequalities for Sobolev functions and applications", Adv. Math. 225 (2010), no. 1, p. 121-199. | Zbl 1216.46026

[71] J. Martín & M. Milman, "Sobolev inequalities, rearrangements, isoperimetry and interpolation spaces", in Concentration, functional inequalities and isoperimetry, Contemp. Math., vol. 545, Amer. Math. Soc., Providence, RI, 2011, p. 167-193. | Article | Zbl 1235.46035

[72] J. Martín, M. Milman & E. Pustylnik - "Sobolev inequalities: symmetrization and self-improvement via truncation", J. Funct. Anal. 252 (2007), no. 2, p. 677-695. | Article | Zbl 1136.46031

[73] M. Mastyło - "The modulus of smoothness in metric spaces and related problems", Potential Anal. 35 (2011), no. 4, p. 301-328. | Article | Zbl 1237.46017

[74] V. G. Maz'Ja - "Classes of domains and imbedding theorems for function spaces", Soviet Math. Dokl. 1 (1960), p. 882-885. | Zbl 0114.31001

[75] V. G. Maz'Ya - Sobolev spaces with applications to elliptic partial differential equations, augmented ed., Grundlehren Math. Wiss., vol. 342, Springer, Heidelberg, 2011. | Article | Zbl 1217.46002

[76] P.-A. Meyer - "Interpolation entre espaces d'Orlicz", in Seminar on Probability, XVI, Lecture Notes in Math., vol. 920, Springer, Berlin-New York, 1982, p. 153-158. | EuDML 113367 | Numdam | Zbl 0485.60071

[77] E. Milman - "On the role of convexity in isoperimetry, spectral gap and concentration", Invent. Math. 177 (2009), no. 1, p. 1-43. | Article | Zbl 1181.52008

[78] M. Milman & E. Pustylnik - "On sharp higher order Sobolev embeddings", Commun. Contemp. Math. 6 (2004), no. 3, p. 495-511. | Article | Zbl 1108.46029

[79] M. Miranda, Jr. - "Functions of bounded variation on "good" metric spaces", J. Math. Pures Appl. (9) 82 (2003), no. 8, p. 975-1004. | Article | Zbl 1109.46030

[80] C. Mouhot, E. Russ & Y. Sire - "Fractional Poincaré inequalities for general measures", http://arxiv.org/abs/0911.4563. | Article | Zbl 1208.26025

[81] T. H. Park - "Sobolev type inequalities", Ph.D. Thesis, Univ. San Diego, 1974, (under A. Garsia).

[82] J. Peetre - "A theory of interpolation of normed spaces", Lecture Notes, Brasilia, 1963. | Zbl 0162.44502

[83] J. Peetre, New thoughts on Besov spaces, Duke Univ. Math. Ser., vol. 1, Mathematics Department, Duke University, Durham, N.C., 1976. | Zbl 0356.46038

[84] G. Pisier - "Conditions d'entropie assurant la continuité de certains processus et applications à l'analyse harmonique", in Seminar on Functional Analysis, 1979- 1980 (French), École Polytech., Palaiseau, 1980, p. Exp. No. 13-14, 43. | EuDML 109222 | Numdam | Zbl 0441.60040

[85] J. M. Rakotoson & B. Simon - "Relative rearrangement on a finite measure space. Application to the regularity of weighted monotone rearrangement. I", Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 91 (1997), no. 1, p. 17-31. | EuDML 42091 | Zbl 0909.35027

[86] Y. Sagher & P. Shvartsman - "Rearrangement-function inequalities and interpolation theory", J. Approx. Theory 119 (2002), no. 2, p. 214-251. | Article | Zbl 1032.46045

[87] S. Semmes - Some novel types of fractal geometry, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 2001. | Zbl 0970.28001

[88] R. Sharpley - "Spaces Λ α (X) and interpolation", J. Funct. Anal. 11 (1972), p. 479-513. | Article | Zbl 0245.46043

[89] E. M. Stein - Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. | Zbl 0207.13501

[90] E. M. Stein, "Editor's note: the differentiability of functions in 𝐑 n ", Ann. of Math. (2) 113 (1981), no. 2, p. 383-385. | Zbl 0531.46021

[91] J.-O. Strömberg - "Bounded mean oscillation with Orlicz norms and duality of Hardy spaces", Indiana Univ. Math. J. 28 (1979), no. 3, p. 511-544. | Article | Zbl 0429.46016

[92] R. Tessera - "Large scale Sobolev inequalities on metric measure spaces and applications", Rev. Mat. Iberoam. 24 (2008), no. 3, p. 825-864. | Article | EuDML 42397 | Zbl 1194.53036

[93] A. Torchinsky - Real-variable methods in harmonic analysis, Pure Appl. Math., vol. 123, Academic Press, Inc., Orlando, FL, 1986. | Zbl 0621.42001

[94] H. Triebel - Interpolation theory, function spaces, differential operators, North-Holland Math. Libr. vol. 18, North-Holland Publishing Co., Amsterdam-New York, 1978. | Zbl 0387.46032

[95] H. Triebel, "Tractable embeddings of Besov spaces into Zygmund spaces", in Function spaces IX, Banach Center Publ., vol. 92, Polish Acad. Sci. Inst. Math., Warsaw, 2011, p. 361-377. | Zbl 1239.46033

[96] J. Xiao & Z. Zhai - "Fractional Sobolev, Moser-Trudinger Morrey-Sobolev inequalities under Lorentz norms", J. Math. Sci. (N. Y.) 166 (2010), no. 3, p. 357-376. | Article | Zbl 1307.46027

[97] W. P. Ziemer - Weakly differentiable functions, Grad. Texts in Math., vol. 120, Springer-Verlag, New York, 1989. | Article | Zbl 0692.46022